MAUDE Adverse Event Report: COVIDIEN MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 60ES
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported after priming, the feeding tube was leaking between the tubing and the connector.There was no harm to the patient.
 
Additional Manufacturer Narrative
A sample without the original package or lot number was received for evaluation.After performing a functional inspection, the condition reported was confirmed was observed; leaking was observed into the extension set.A review of the device history record (dhr) could not be conducted because a lot number was not provided.The most likely root cause for the leakage could be attributed to a workmanship issue.The manufacturing process was reviewed and during the assembly process it could have lacked solvent during the bonding process generated by dispenser when the application is performed without the guide pin.During the manufacturing process a 100% leakage test is performed on cap and step connector and dust cover assembly, at present the quality inspection in the occlusion and leakage tests is sampled at a reduced level, a sampling plan change is made at a more rigorous level to contain possible leaks and occlusion in the extension kits.

Brand Name
MICROBORE EXTENSION SET 60IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8625239
Report Number9612030-2019-02183
Device Sequence Number2293187
Product Code KNT
UDI-Device Identifier20884521143910
UDI-Public20884521143910
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60ES
Device Catalogue Number60ES
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date10/08/2019
Patient Sequence Number1